Translator Disclaimer
November 2021 Irreducibility of Certain $FC_n$-Modules
Ahmed B. Hussein
Author Affiliations +
Missouri J. Math. Sci. 33(2): 127-136 (November 2021). DOI: 10.35834/2021/3302127

Abstract

Irreducibility for cellular algebras can be investigated by solving problems in linear algebra. In this work, we discuss a large family of cell modules over Fuss-Catalan algebras and describe dimensions and basis diagrams of these cell modules. Also, conditions for these modules to be irreducible are determined by their Gram matrices and determinants.

Funding Statement

The author thanks Mustansiriyah University (www.uomustansiriyah.edu.iq) Baghdad-Iraq for its support in the present work.

Citation

Download Citation

Ahmed B. Hussein. "Irreducibility of Certain $FC_n$-Modules." Missouri J. Math. Sci. 33 (2) 127 - 136, November 2021. https://doi.org/10.35834/2021/3302127

Information

Published: November 2021
First available in Project Euclid: 30 November 2021

Digital Object Identifier: 10.35834/2021/3302127

Subjects:
Primary: 16D10
Secondary: 16D80

Keywords: cell modules , Cellular algebras , Gram determinant

Rights: Copyright © 2021 University of Central Missouri, School of Computer Science and Mathematics

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 2 • November 2021
Back to Top